| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 2, 2008, no. 17-20


Y. Polatoglu, E. Yavuz, S. Owa, Y. Nakamura
      Two points-distortion theorems for multivalued starlike functions
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 799-806.

Ghazi S. Kahmmash
      A study of a two variables Gegenbauer matrix polynomials and second order matrix partial differential equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 807-821.

Y. Soykan
      On the continuity of restriction maps
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 823-826.

A. El-Haffaf
      Existence theorem for three-point boundary value problem
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 827-836.

A. Esi
      On some new classes of sequences of fuzzy numbers
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 837-844.

K. Raj
      Weighted substitution operators between L^p-spaces
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 845-852.

A. Goshabulaghi, M. Acikgoz
      On quasi quadratic functionals and cardinality of the set of related sesquilinear functionals
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 853-861.

Fuyi Xu
      Triple positive solutions for higher order m-point p-Laplacian operator boundary value problems
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 863-869.

Nina Shang, Fuyi Xu, Huizeng Qin
      Oscillation theorems for some neutral delay differential equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 871-879.

I. Ciftci, H. Halilov
      Dependency of the solution of quasilinear pseudo-parabolic equation with periodic boundary condition on \varepsilon
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 881-888.

Fengru Tong, Linlin Guan
      A simple proof of the generalized Ostrowski-Gruss type integral inequality
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 889-892.

F. Ghanim, M. Darus
      On new subclass of analytic univalent function with negative coefficient II
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 893-906.

G. M. Gharib
      Soliton solutions for the unstable nonlinear Schrodinger equation which describe surface of constant negative curvature
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 907-917.

D. G. Prakasha, C. S. Bagewadi, N. S. Basavarajappa
      On Lorentzian \beta-Kenmotsu manifolds
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 919-927.

S. Chotchaisthit, W. Nilsrakoo, S. Saejung
      Strong convergence theorems of a generalized three-step iteration for a nonexpansive nonself-mapping
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 929-945.

L. Sitin, A. Janteng
      Coefficient properties for the subclasses of convex functions with respect to other points
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 947-954.

A. Soufyane, N. Merabet
      The exponential decay for a nonlinear fractional differential coupled equations
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 955-964.

A. M. Sarhan, M. Alameri, I. Al-Wasel
      Analysis of progressive censoring competing risks data with binomial removals
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 965-976.

P. K. Sontakke, A. S. Gudadhe
      Analyticity and operation transform on generalized fractional Hartley transform
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 977-986.

G. A. Afrouzi, J. Vahidi, S. H. Rasouli
      On critical exponent for existence of positive solutions for some semipositone problems involving the weight function
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 987-991.

G. A. Afrouzi, J. Vahidi, S. H. Rasouli
      On critical exponent for existence of positive weak solutions for a class of semipositone problems involving the p-Laplacian operator
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 993-998.

G. A. Afrouzi, E. Graily
      On positive weak solutions for a class of quasilinear elliptic system
      Int. Journal of Math. Analysis, Vol. 2, 2008, no. 17-20, 999-1004.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |